# SDR CAL960502

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - 42 DOOR SLIDE LIGHT BATTERY CHECKS BAD - ZERO VOLTS.  REPLACED R2 DOOR SLIDE BATTERY PACK.  OPS CHECK GOOD IAW B737MM 33-52-63.  (X)
